Thread: Bad Tren Reaction
04-09-2004, 05:33 PM #1
Bad Tren Reaction
Injected my tren for the second time....The first injection was fine and tasted it and everything, but the second I started caughing really hard almost throwing up, felt a lil dizzy too...lasted for about 10 min.
Wondering if this is normal or should I toss my batch
04-09-2004, 05:41 PM #2
You may of knicked a vein and it flowed into your lungs, thats what it sounds like to me. Did you bleed badly after you pulled the needle out.
04-09-2004, 05:43 PM #3
Yep......sounds like you knicked a vien to me also.
04-09-2004, 06:29 PM #4
no blood at all when I pulled out....
04-09-2004, 06:35 PM #5
Thats weird but I'm almost positive you nicked a vein, keep your gear bro and asperate next time.
04-09-2004, 06:36 PM #6
k, im still feeling kinda weird, should I be concerned?
04-09-2004, 06:38 PM #7
How long ago did it happen? I've never experienced it but plenty of people on the board have. You should be fine withing a day or 2
04-09-2004, 06:39 PM #8
oh, this happened like an hour ago....
04-09-2004, 06:41 PM #9Originally Posted by PiecinItUp
04-09-2004, 06:42 PM #10
Oh yeah you shouldnt feel normal yet bro. Your good
04-09-2004, 07:37 PM #11
Yeah, that has happened to me before. You will be fine. Even when aspirating you can hit a vein by inadvertently moving the pin just a tiny distance.
04-09-2004, 07:40 PM #12
Yep,made me cough for around 2hrs and lungs felt tight,i think i was dizzy more due to normal panic feeling.But went away.Live and learn,make sure you pull back!
04-10-2004, 01:29 AM #13
Cool, i'll def be more carefull next time....
04-10-2004, 02:22 AM #14
Fina cough. Happens to most people at one time or another.
04-10-2004, 01:07 PM #15
Is it fina cough...or did he knick a vein. It sounds like he knicked a vein.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)